| Model Number |
CSK-TC15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Expiration date: na.
Event or Problem Description
The device analysis performed on the returned electrode revealed that the shaft of the electrode was found to be completely separated from the hub due to excessive external mechanical force.The shaft was not returned for analysis.The functional test could not be performed due to the separated shaft.